# SDR HEEA084722

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 19,573 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Siren
- Part number: AA21400
- Part serial: 1260
- Condition: Malfunctioned
- Location: Pa System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER OPERATING FOR 15 MINUTES, SYSTEM QUITS WORKING, AFTER UNIT COOLS DOWN IT WILL WORK AGAIN.
